# SDR 20001019SH030

- Difficulty date: September 21, 2000
- Submitted: October 19, 2000
- Operation: General aviation
- Aircraft: N9299E
- Make and model: Piper PA-34-220T
- Aircraft serial: 3449043
- Engine: Cont TSIO360RB
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Servo
- Part number: RSA5AD2
- Part serial: 70211907
- Condition: Faulty
- Location: Fuel Injection
- Part time: 130 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THROTTLE HARD TO MOVE, CHECKED FORCE TO MOVE THROTTLE ON THE GROUND AND FOUND OVER SPECS.  SERVO REMOVED AND A NEW ONE INSTALLED IAW PIPER MANUAL.  (X)
